# SDR CA130701006

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) THE PILOT ABORTED TAKEOFF DUE TO ENGINE SURGE.  INVESTIGATION ONGOING.
